Journal of Applied Mathematics and Stochastic Analysis
Volume 12 (1999), Issue 3, Pages 253-260

Uniqueness of solutions to integrodifferential and functional integrodifferential equations

D. Bahuguna1 and L. E. Garey2

1Indian Institute of Technology, Department of Mathematics, Kanpur 208 016, India
2University of New Brunswick, Department of Mathematics, Statistics and Computer Science, P.O. Box 5050 N.B., Saint John E2L 4L5, Canada

Received 1 April 1998; Revised 1 August 1998

Copyright © 1999 D. Bahuguna and L. E. Garey. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In this paper we study a class of integrodifferential and functional integro-differential equations with infinite delay. These problems are reformulated as abstract integrodifferential and functional integrodifferential equations. We use Nagumo type conditions to establish the uniqueness of solutions to these abstract equations.